| Model Number |
179078P |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/03/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Health professional.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a procedure, they noticed a chip at the bottom of the trocar.The camera was used to try and visualize the piece to see if it was broken off in the body.When the trocar was carefully removed, the broken piece was seen in the subcutaneous tissue in the trocar site.The piece was then removed and all parts of the trocar were collected and quarantined.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Duplicate of (b)(4).
Additional Manufacturer Narrative
This report 9612501-2018-01373 was sent in error as a duplicate for mfr report number: 9612501-2018-01343, any additional information received in the future will be captured and submitted under the report number 9612501-2018-01343¿.Evaluation summary: post market vigilance (pmv) led an evaluation of one device.The visual inspection of the returned products noted that the distal end of the cannula was cracked, and a piece was disengaged.The disengaged piece was received in a sample jar.The trocar, circular seal, envelope seal and bladed obturator all appeared intact.Functional evaluation is not available.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there was no assembly component related condition.Replication of the disengaged cannula tip may occur if the device is mishandled or handled roughly during application.The root cause of the observed damage was misuse of the product which would have caused or contributed to the reported incident.If information is provided in the future, a supplemental report will be issued.